A fully adaptive approximation for quenching-type reaction-diffusion equations over circular domains

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)472-489
Number of pages18
JournalNumerical Methods for Partial Differential Equations
Issue number2
StatePublished - Mar 2014
Externally publishedYes

ASJC Scopus Subject Areas

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics


  • circular domain
  • grid adaptation
  • polar transformation
  • quenching phenomenon
  • reaction-diffusion equation

Cite this